# SDR ASAA2016081517716

- Difficulty date: August 15, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 33,566 hours, 10,159 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Condition: Unknown
- Location: Nr 2 Egt
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT,  NR 2 ENGINE EGT TEMP, READ OUT HAS A RED BOX AROUND IT.  ACFT GROUNDED.  PERFORMED FMC CDU FAULTS TASK CARD 78273000 AND FOUND NO CURRENT FAULTS ON NR 2 ENGINE.  PERFORMED T49.5 PROBE AND EGT SYSTEM INSPECTION.  RESISTANCE CHECKS ALL WITHIN LIMITS, IAW AMM 77-21-01.  PERFORMED EGT CLEANING, IAW AMM 77-21-00, T49.5 READINGS BEFORE: S1: 155.32, S2: 50.74, S3: 51.29, S4: 96.55. AFTER: S1: 47.13, S2: 29.35, S3: 29.99, S4: 45.18.
